MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0MM CANNULATED SCREW SHORT THREAD/50MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0MM CANNULATED SCREW SHORT THREAD/50MM; SCREW, FIXATION, BONE
Model Number 207.650
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device broke during removal and part of it remained in the patient; device not considered explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during the revision subtalar fusion and hardware removal on (b)(6) 2018, a 4mm cannulated screw short thread broke when it crossed a 6.5mm cannulated screw 32mm thread.The surgeon decided to leave the broken screw at this time.There was no surgical delay reported.The procedure was successfully completed with the patient in stable condition.Concomitant device reported: 6.5mm cannulated screw 32mm thread 80mm (part 208.438, lot unknown, quantity 1).This report is captures the intra-operative screw breakage.The need for the revision procedure is being captured on related complaint (b)(4).This is report 1 of 1 for (b)(4).

Brand Name
4.0MM CANNULATED SCREW SHORT THREAD/50MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7704264
Report Number2939274-2018-52983
Device Sequence Number10945898
Product Code HWC
UDI-Device Identifier10886982148292
UDI-Public(01)10886982148292
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K963192
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number207.650
Device Catalogue Number207.650
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2018
Initial Report FDA Received Date07/19/2018
Patient Sequence Number1
Patient Age32 YR
Patient Weight71